# SDR 2017F00136

- Difficulty date: August 2, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N932EA
- Make and model: Beech 400A
- Aircraft serial: RK32
- Aircraft time: 10,524 hours, 8,964 cycles
- Engine: Pwc JT15D5D
- Engine time: 9,793 hours, 8,333 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: YO1234
- Condition: Unresponsive
- Location: Rt Engine
- Part time: 600 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE WOULD NOT MOTOR/START.
